No one knows a prescription drug’s side effects like the person taking it.
Make your voice heard.
RxISK is a free, independent drug safety website to help you weigh the benefits of any medication against its potential dangers.
Could it be my meds?
All drugs have side effects, but people often don’t link the effect they are experiencing to starting, stopping, or changing the dose of a drug. RxISK provides free access to information and tools to help you assess the connection between a drug and a side effect.
Are you experiencing a drug side effect?
Get your free RxISK Report to find out
The RxISK Report takes 10 minutes to complete and provides you with a RxISK Score indicating how likely it is that your problem is caused by starting or stopping a prescription drug.
We first mentioned Transient Receptor Potential (TRP) Channels/ Receptors in several RxISK posts about withdrawal and they feature on the RxISK Complex Withdrawal Page under Ion Channels. The table on that page gives a fascinating list of herbs and other compounds that could conceivably play a part in stabilizing people who are having withdrawal problems. […]
This post is to honor the life, work, and words of our dear friend and regular blog contributor, Heather Roberts, who sadly we have learned died peacefully at her home on 20th October after a short illness. Heather campaigned alongside us in memory of her son, Olly, who had a severe adverse reaction to the […]
Today Taper MD launch PIMsPlus.org, a new free searchable resource for safer medication use which is focused on Potentially Inappropriate Medications (PIMs): medications that should be used with caution in older adults because research and clinical experience with these medications have shown that the risk of adverse effects can outweigh the benefits. The aim of […]
This post by J is about his withdrawal. He takes a different approach to the ones outlined in Side Effexor Withdrawal through to Helping H – an engineering approach rather than a therapy one. Next week we will feature a post about some of the TRP (Transient Receptor Potential) Channels he mentions. I usually work […]
A recent RxISK post on SSRI triggered Movement Disorders – My Doctor Thinks I’m Faking It – put together by Stevie Lewis, attracted less attention than we expected. This may be because it featured strange movements and few of us figure we are in a good position to make sense of strange movements. The movements […]